# SDR AALA20130531003

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 81,190 hours, 12,865 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED L/E SLAT ASYMMETRY MESSAGE.  EMERGENCY DECLARED, FLIGHT RETURNED, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.  SYS GROUND CHECK NORMAL OPERATION.
